File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A new boundary integral equation for notch problem of plane elasticity

TitleA new boundary integral equation for notch problem of plane elasticity
Authors
Issue Date1994
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0376-9429
Citation
International Journal Of Fracture, 1994, v. 66 n. 1, p. 91-97 How to Cite?
AbstractA new boundary integral equation for the notch problem of plane elasticity is formulated in this paper. In the formulation, the distributed dislocation density is taken to be the unknown function and the resultant force function to be the right-hand term in the resulting integral equation. As a result the integral equation derived contains a logarithmic kernel. The equation is compact in form and convenient for computation. The accuracy of the method is demonstrated through a number of numerical examples. © 1994 Kluwer Academic Publishers.
Persistent Identifierhttp://hdl.handle.net/10722/150025
ISSN
2015 Impact Factor: 1.642
2015 SCImago Journal Rankings: 1.093
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChen, YZen_US
dc.contributor.authorCheung, YKen_US
dc.date.accessioned2012-06-26T06:01:09Z-
dc.date.available2012-06-26T06:01:09Z-
dc.date.issued1994en_US
dc.identifier.citationInternational Journal Of Fracture, 1994, v. 66 n. 1, p. 91-97en_US
dc.identifier.issn0376-9429en_US
dc.identifier.urihttp://hdl.handle.net/10722/150025-
dc.description.abstractA new boundary integral equation for the notch problem of plane elasticity is formulated in this paper. In the formulation, the distributed dislocation density is taken to be the unknown function and the resultant force function to be the right-hand term in the resulting integral equation. As a result the integral equation derived contains a logarithmic kernel. The equation is compact in form and convenient for computation. The accuracy of the method is demonstrated through a number of numerical examples. © 1994 Kluwer Academic Publishers.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0376-9429en_US
dc.relation.ispartofInternational Journal of Fractureen_US
dc.titleA new boundary integral equation for notch problem of plane elasticityen_US
dc.typeArticleen_US
dc.identifier.emailCheung, YK:hreccyk@hkucc.hku.hken_US
dc.identifier.authorityCheung, YK=rp00104en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00012637en_US
dc.identifier.scopuseid_2-s2.0-0028383821en_US
dc.identifier.volume66en_US
dc.identifier.issue1en_US
dc.identifier.spage91en_US
dc.identifier.epage97en_US
dc.identifier.isiWOS:A1994NX73600006-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChen, YZ=11043431200en_US
dc.identifier.scopusauthoridCheung, YK=7202111065en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats